# SDR QXEA2022030200099

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 45,757 hours, 48,063 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR TRIM ON EDGE OF MAIN CABIN DOOR IS ROLLED BACK AND IS A TRIPPING HAZARD. REMOVED FROM SERVICE. REPLACED NONSKID TAPE BY MCD AREA. NO TRIP HAZARDS PRESENT. AIRCRAFT RETURNED TO SERVICE.
